# SDR HALA2019060430272

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 7,970 hours, 1,173 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY DET FAULT ECAM MESSAGE DURING FLIGHT. OP CHECK GOOD. OK FOR SERVICE.
